# SDR DALA2025042103105

- Difficulty date: April 16, 2025
- Submitted: April 21, 2025
- Operation: Air carrier
- Aircraft: N301DU
- Make and model: Airbus BD-500-1A11
- Aircraft serial: 55069
- Aircraft time: 11,640 hours, 5,281 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat Track
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LH SLAT TRACK #4 PINION TOOTH #1 AND #2, HAS EVIDENCE OF CORROSION LWR SURFACE WITH NO PREVIOUS REWORK, 5742-01028-02A. LIAISON ENGINEERING REQUIRED BEFORE FURTHER FLIGHT. PERFORMED HFEC PER STEP 8 OF PRI. REF A220 ANDTP 51-01-20. NO CRACK INDICATIONS NOTED. QC5350. COMPLIED WITH ER/A 620942-14AD REV B AND PRI 620942-14AD REV 5 MATCHES. (LP# 0917080)
